Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 132, NWS Atlanta, GA

June 17, 2016Crisp County, Dodge County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2016, 8:58 PM EDT for Crisp County, Dodge County, Wilcox County, Georgia. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 8:58 PM EDT (00:58 UTC)
Expired
Jun 17, 2016, 9:30 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crisp County, GA, Dodge County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:58 PM EDTTSTM WND DMGCordele, GA1 TREE DOWN THAT DESTROYED A MOBILE HOME AT CORNER OF CRISP AND CHURCH ST. ON THE SOUTH SIDE OF CORDELE. ALSO HAD POWER LINES DOWN ON FARMERSMARKET ROAD ON THE EAST SIDE OF CORDELE BETWEEN HWY 41 AND I75. NO INJURIES.
Jun 17, 9:05 PM EDTTSTM WND DMGCordele, GACRISP COUNTY EMA/LAW ENFORCEMENT HAS RECEIVED REPORTS OF DAMAGE TO SEVERAL HOMES AND NUMEROUS VEHICLES. ALSO MANY DOWNED POWERLINES. MOST DAMAGE FOUND AROUND THE CRISP REGIONAL HOSPITAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:52 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 532 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
532 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1492 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

716 
WUUS52 KFFC 180058
SVRFFC
GAC081-091-315-180130-
/O.NEW.KFFC.SV.W.0132.160618T0058Z-160618T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA...
  CRISP COUNTY IN CENTRAL GEORGIA...
  WILCOX COUNTY IN CENTRAL GEORGIA...

* UNTIL 930 PM EDT

* AT 857 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR RHINE TO CORDELE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CORDELE...ABBEVILLE...ROCHELLE...ARABI...RHINE...PITTS...TREMONT...ANTIOCH
  CHURCH...DOUBLE RUN...HATLEY...WENONA...OWENSBORO...SEVILLE...BROWNING
  AND EAST CRISP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3201 8386 3206 8321 3195 8315 3190 8321
      3185 8318 3185 8361 3180 8361 3181 8375
TIME...MOT...LOC 0057Z 305DEG 25KT 3204 8324 3194 8376 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
660 
WWUS52 KFFC 180114
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT FRI JUN 17 2016

GAC081-091-315-180130-
/O.CON.KFFC.SV.W.0132.000000T0000Z-160618T0130Z/
DODGE GA-CRISP GA-WILCOX GA-
914 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHWESTERN DODGE...SOUTHEASTERN CRISP AND SOUTHERN WILCOX
COUNTIES...

AT 914 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RHINE TO NEAR ARABI...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ABBEVILLE...ROCHELLE...ARABI...RHINE...PITTS...ANTIOCH CHURCH...DOUBLE RUN...
HATLEY...OWENSBORO AND BROWNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3195 8365 3202 8319 3195 8315 3190 8321
      3185 8318 3185 8361 3180 8361 3181 8375
TIME...MOT...LOC 0114Z 305DEG 25KT 3198 8314 3188 8366 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 8:16 PM EDT, 42 minutes earlier.

Area forecast discussion, Jun 17, 8:16 PM EDT, 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
816 PM EDT FRI JUN 17 2016

.UPDATE...
Removed Chattahoochee... Emanuel... Marion... Montgomery...
Muscogee...Toombs and Treutlen counties from the watch. Severe
storms are still on-going across parts of central GA and movement
of the line has slowed. Latest thinking is the severe storms
should push south of the area between 9-10 pm this evening. A
wedge front pushing in from the east is sparking a few storms
across the far east central zones this evening as well... but
thinking these storms should remain below severe criteria. Will
continue to monitor there progress as well. /39

&&

.PREV DISCUSSION... /Issued 728 PM EDT FRI JUN 17 2016/

UPDATE...
Updated to remove several counties from the watch that are behind
the line of storms. Still expecting the severe threat to push
south of the forecast area by 9 pm. /39

PREV DISCUSSION... /Issued 558 PM EDT FRI JUN 17 2016/

UPDATE...
Updated to remove the following counties from the watch...
Heard... Meriwether... Upson... Crawford... Peach... Twiggs... and
Johnson. The severe threat of damaging winds will continue across
parts of Central GA into the early evening. Timing tool indicates
storms will push into Columbus area between 630pm and 7pm... and
most storms should push south of the area by 9 pm if current
trends continue. /39

PREV DISCUSSION... /Issued 514 PM EDT FRI JUN 17 2016/

UPDATE...
Updated to remove numerous counties from the watch...mainly
counties along and north of a Carroll... Coweta... Pike...
Lamar... Monroe... Bibb... Jones... Wilkinson... Washington and
Jefferson line. Strong to severe storms will continue to push
across the rest of Central GA into the early evening hours. Main
threat continues to be damaging winds and frequent lightning.

39

PREV DISCUSSION... /Issued 431 PM EDT FRI JUN 17 2016/

UPDATE...
Updated to remove numerous counties from the watch...mainly
counties along and north of a Polk... Paulding... Douglas...
Fulton... Clayton... Henry... Newton... Morgan... Green and
Taliaferro line. Strong to severe storms continue to develop
ahead of a front and this threat is expected to continue across
Central GA into at last early to mid evening. The main threats
are damaging wind gusts up to 70 mph... large hail and frequent
lightning.  /39

PREV DISCUSSION... /Issued 356 PM EDT FRI JUN 17 2016/

SHORT TERM /Tonight through Saturday Night/...
Frontal boundary drifting through north GA this afternoon as the
upper short wave circulates over the Carolinas. Convection
continues to develop along the boundary with the air mass very
unstable due to high dew points and hot temperatures...yielding
capes of around 3000. Expect this boundary to continue to drift
into central GA during the night with severe possible for the next
several hours. Models consistent in building in high pressure from
the east late tonight into Saturday with fairly strong easterly
low level flow. This should stabilize the air mass over much of
the area. Will continue to have slight chances for areas south of
Columbus to Macon until Saturday afternoon in case the boundary
stalls in that area. Dry across the entire area Saturday night.

41

LONG TERM /Sunday through Friday/...
Only a few tweaks were made to the long term. No big changes
overall. Previous discussion included below.

20

Previous...Issued 347 AM EDT FRI JUN 17 2016
LONG TERM /Saturday Night through Thursday/... The last of the
precis chances will be exiting or have exited the area to start
the long term as high pressure builds over the area. The forecast
will remain dry into Tuesday as a high pressure pattern dominates
most of this .

A surface trough ahead of an approaching cold front will affect
mainly N GA Tuesday night with the chance for showers and
thunderstorms and the chance for showers and storms will affect
N and central GA Wednesday into Thursday as an upper trough
moves across the area with the front moving into the area.

Temperatures will start out below normal but return to near or
slightly above normal Monday afternoon and beyond.

BDL

AVIATION...
00Z Update...
Line of convection has moved south of all taf sites except CSG...
and thunderstorms there should push south of CSG by 00z Sat. Still
expect a front to push south of the area this evening... with
winds shifting nw behind the front. Then a wedge front pushes in
from the east by 05-06z Sat bringing east winds around 12-15kts
with higher gusts all day on Sat. The east winds will spread MVFR
cigs into the area by 07-09z tonight... that gradually improve to
low VFR by 16-17z Sat... then should sct by 19-20z Sat.

//ATL Confidence...00Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  62  84 /  20  10   0   5
Atlanta         70  84  65  84 /  10  10   5   5
Blairsville     63  81  57  81 /  10   5   0   5
Cartersville    68  86  63  85 /  10  10   0   5
Columbus        74  86  69  86 /  80  20  10   5
Gainesville     68  82  62  82 /  10  10   0   5
Macon           71  85  65  85 /  40  20  10   5
Rome            68  88  62  86 /  10  10   0   5
Peachtree City  69  85  63  85 /  20  10   5   5
Vidalia         72  85  66  84 /  80  30  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening FOR THE
FOLLOWING ZONES: Crisp...Dodge...Dooly...Laurens...Pulaski...
Schley...Stewart...Sumter...Telfair...Webster...Wheeler...Wilcox.

&&

SHORT TERM...39
LONG TERM....Baker
AVIATION...39
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT FRI JUN 17 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND
PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE
EXPECTED WITH ANY SEVERE THUNDERSTORMS.

THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH
THE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER
PORTIONS OF CENTRAL GEORGIA ON SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 17, 7:53 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     UNADILLA                32.26N  83.73W
06/17/2016                   DOOLY              GA   911 CALL CENTER

            AT LEAST 1 TREE DOWN AT CHERRY ST AND BOGAN ST IN
            UNADILLA

&&

EVENT NUMBER FFC1600386

SNELSON
Special weather statement, Jun 17, 7:59 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT FRI JUN 17 2016

GAZ102-103-180045-
WEBSTER GA-STEWART GA-
759 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER AND SOUTHEASTERN STEWART
COUNTIES UNTIL 845 PM EDT...

AT 758 PM EDT...A STRONG THUNDERSTORM WAS NEAR RICHLAND...OR NEAR
PRESTON...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PRESTON...RICHLAND...WESTON...SEMINOLE...TROUTMAN...KIMBROUGH...
CENTERPOINT...LEVERETTS...DUMAS AND CHAMBLISS.

LAT...LON 3192 8467 3193 8468 3193 8469 3192 8469
      3192 8474 3193 8482 3220 8467 3214 8453
      3213 8453 3213 8451 3211 8445 3193 8445
      3192 8446
TIME...MOT...LOC 2358Z 304DEG 16KT 3205 8464
Local storm report, Jun 17, 8:09 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     CHESTER                 32.39N  83.15W
06/17/2016                   DODGE              GA   911 CALL CENTER

            AT LEAST 2 TREES DOWN. 400 BLOCK OF ALABAMA ST AND WYNN
            ST AND MAIN ST INTERSECTION.

&&

EVENT NUMBER FFC1600387

SNELSON
Local storm report, Jun 17, 8:14 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     TYUS                    33.47N  85.20W
06/17/2016                   CARROLL            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED AT LEAST 20 TREES DOWN
            BETWEEN BOWDEN AND TYUS

&&

EVENT NUMBER FFC1600388

KOVACIK
Special weather statement, Jun 17, 8:16 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT FRI JUN 17 2016

GAZ104>109-180045-
DODGE GA-SUMTER GA-CRISP GA-WILCOX GA-DOOLY GA-PULASKI GA-
816 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE...EASTERN
SUMTER...NORTHERN CRISP...NORTHWESTERN WILCOX...DOOLY AND SOUTHERN
PULASKI COUNTIES UNTIL 845 PM EDT...

AT 816 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES WEST OF EASTMAN TO NEAR ANDERSONVILLE...AND
MOVING SOUTHEAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...CORDELE...VIENNA...ABBEVILLE...ROCHELLE...BYROMVILLE...PIN
EVIEW...
PINEHURST...LESLIE...RHINE...PITTS...ANDERSONVILLE...LILLY...DE
SOTO... DESOTO...COBB...UNION...LAMAR...CEDAR CREEK AND RICHWOOD.

LAT...LON 3191 8392 3191 8408 3216 8425 3216 8418
      3219 8418 3219 8409 3218 8407 3218 8405
      3217 8403 3218 8403 3220 8401 3226 8330
      3199 8317 3190 8387 3190 8393
TIME...MOT...LOC 0016Z 322DEG 23KT 3223 8332 3212 8415
Local storm report, Jun 17, 8:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     EASTMAN                 32.20N  83.18W
06/17/2016                   DODGE              GA   911 CALL CENTER

            AT LEAST 2 TREES AND POWER LINES DOWN AT 5TH ST AND OAK
            ST AND 9TH ST AND EASTMAN RD. ALSO STATED MANY REPORTS
            OF TREES DOWN ACROSS EASTMAN AND SURROUNDING AREA.

&&

EVENT NUMBER FFC1600389

SNELSON

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:04 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler41 min
Jun 17, 8:16 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Wilcox29 min
Jun 17, 8:22 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Pulaski, Wilcox38 min
Jun 17, 8:44 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler46 min
Jun 17, 9:31 PM EDTSpecial Weather StatementFFCTelfair29 min
Jun 17, 9:37 PM EDTSpecial Weather StatementFFCLaurens23 min
Jun 17, 9:47 PM EDTSpecial Weather StatementFFCDodge28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.